A 28-year-old male asked:
Disclaimer

on remeron 45mg at night for 3 years i wanna change to lexapro (escitalopram) think it might help but i also have sleep trouble what should i do ?

1 doctor answer
Dr. Marc Zimmermann
21 years experience Psychiatry
Consult: Talk to the doctor who is prescribing Remeron (mirtazapine). S/he can discuss different medications and different strategies.
Answered on Feb 9, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 57-year-old male asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
Magnesium's OK: The Remeron and Lexapro (escitalopram) are risky in combo and you might ask your doctor to watch that closely and it is always important to remind the ... Read More
1
1 thank
A 57-year-old male asked:
Dr. Jeffrey Mandel
48 years experience Palliative Care
Yes: They are compatible at that dosage.
A 58-year-old male asked:
Dr. Mark Fisher
33 years experience Neurology
Not the place to ask: You're on some mighty heavy drugs for someone with just "anxiety disorder." I suspect that you're omitting some important details of your psych histor ... Read More
1
1 thank
A 58-year-old male asked:
Dr. Paul Pyles
32 years experience Addiction Medicine
Talk to your doctor : It is possible that your medications can make you feel "jittery". Also consider the possible role of caffeine. Some people are slow metabolizers. I w ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month